# SDR UALA2009051301364

- Difficulty date: May 13, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 34,765 hours, 9,294 cycles
- Engine: Pwa PW4056
- System (JASC): 4910 · APU Cowling/Containment
- Part: Actuator
- Part number: 7321387015
- Part serial: 30
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.  FOUND INLET DOOR CB POPPED. SEE HISTORY. UNABLE TO DF DOOR OPEN USING MEL 4915C.  REPLACED INLET DOOR ACTUATOR AND OPS CHECK GOOD.
